MAUDE Adverse Event Report: ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 10MM LENGTH

ZIMMER DENTAL EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 10MM LENGTH
Catalog Number CT3110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.
 
Event or Problem Description
The doctor reports that the dental implant located in an unknown dental position failed due to peri-implantitis.The doctor reports that the procedure was not concluded.

Brand Name
EZTETIC DENTAL IMPLANT, 3.1MM DIAMETER, 2.9MMD PLATFORM, 10MM LENGTH
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21570957
Report Number0002023141-2025-00621
Device Sequence Number8225772
Product Code DZE
UDI-Device Identifier00889024343870
UDI-Public(01)00889024343870(17)290206(10)1277491
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K142082
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCT3110
Device Lot Number1277491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient EthnicityNon Hispanic